# SDR DALA2017031002002

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6L, BS 984.  REPAIRED THE LONGERON IAW SRM 53-10-01.
